Open Access
Research Article·pp. 3219–3229·Vol. 29, Issue 10Oct 2026
Mathematical modeling and simulation of traffic flow dynamics using nonlinear differential equations
Supriya Kumbhar, Shriraghavan Madbushi, Shraddha Gugulothu, B. Yamuna, Varsha Yadav, Jyotsna Suryavanshi, M. Sreenivasa Reddy
Published Online: 27 Oct 2026DOI: 10.47974/JIM-2832
In this paper: Interactions occur between vehicle density, velocity, traffic demand and roadway capacity, creating complex, nonlinear traffic flow dynamics. This research proposes a mathematical modelling and simula...
